Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal


Volumes > Vol. 2 > No. 3


Exact Asymptotic Errors of the Hazard Conditional Rate Kernel

PP: 191-204
Naouel Belkhir, Abbes Rabhi, Sara Soltani,
This paper deals with a scalar response conditioned by a functional random variable. The main goal is to estimate nonparametrically Kernel type estimator for the conditional hazard function. Finally, asymptotic properties of this estimator are stated bias the exact expression involved in the leading terms of the quadratic error and we investigate the asymptotic normality of the kernel conditional hazard function estimator.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved